Dual solutions for axisymmetric stagnation point flow over a lubricated surface

Yosfhitaka Ishihara, Joseph E. Paullet

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this note we consider axisymmetric stagnation point flow of one fluid impinging on a disk covered with a second fluid. A similarity reduction is employed to reduce the governing PDEs to a nonlinear ODE boundary value problem. Previous numerical investigations of the problem in the literature indicate the existence of one solution. Here we prove the existence of at least two solutions to the BVP. We also obtain results concerning the possibility of further solutions and present numerical approximations to the solutions.

Original languageEnglish (US)
Pages (from-to)289-296
Number of pages8
JournalCommunications in Applied Analysis
Volume12
Issue number3
StatePublished - Jul 1 2008

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Dual solutions for axisymmetric stagnation point flow over a lubricated surface'. Together they form a unique fingerprint.

Cite this